MAUDE Adverse Event Report: SC003 SC-FORT MILL MAYAGUEZ MC UROLOGY PACK (PPPRD)503; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL MAYAGUEZ MC UROLOGY PACK (PPPRD)503; GENERAL SURGERY TRAY (KIT)
Model Number SOT30PPPR1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based in the information provided for this product number (29455) with lot number 3249mr2, this product was manufactured in november 20th, 2019.The device history records for the lot were reviewed.There were no issues documented concerning the defect reported by customer.The actual sample involved in the reported incident was not returned for evaluation.No additional information, pictures or videos were received.The product is manufactured according with the current product specification.Current manufacturing process was evaluated.A fish-bone diagram was used to determine possible root causes.Results are as follow: man: operators are properly trained and certified in their tasks.Machine: all parameters were within the validation process windows.Calibration and maintenance programs are properly performed.Material: the materials for assembly product 29455 met the current specification requirements.Process / method: instructions for assembling product 29455 were reviewed, all of them (specifications.Standard production method and visual aid) were properly documented and posted.Process failure mode effect analysis (pfmea) # 23 rev.13 was also reviewed, and no change was required.No opportunities were found that could generate this condition during the manufacturing process.Inspection / measurement: device history record (dhr) and data documentation of cusum (cumulative sum) inspection of the number 3249mr2 were reviewed.There were no comments for linting issue related.Environment: no environment factors associated with this defect.Manufacturing process in control and no deviation found.Process failure mode effect analysis was reviewed.No opportunities were found that could generate this condition during the manufacturing process.Weak adhesive not detected at manufacturing process and in inspection documents.No change in the materials used to assembly the product 29455.Assembly process at plant was reviewed for code 29455 reported with weak in product issue.An ishikawa diagram was used to determine any deviation during the assembly process.Current process met the specification required.All elements were evaluated (man, machine, material, method, measurement and environmental) are according to the established manufacturing procedure.No deviation was found during the evaluation performed.The product is manufactured according with the product specification.Actual defective sample is necessary to determine the root cause analysis.Since no sample of the reported defect is available and defect could not be replicate in our process, we determine, no action will be taken.The root cause could not be identified.The production team was notified of a weak issue was found on the product 29455.Effective date: 10/01/2020.
 
Event or Problem Description
Based on information from the customer the drape was used even though it reportedly did not stick on patient during urology procedure.Allegedly there was less than a 20-minute delay in the procedure where the patient was under anesthesia.Per the information gathered from the customer there was no injury or adverse effect to the patient.

Brand Name
MAYAGUEZ MC UROLOGY PACK (PPPRD)503
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key10689194
Report Number1423537-2020-00542
Device Sequence Number11625723
Product Code LRO
UDI-Device Identifier10888439774511
UDI-Public10888439774511
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOT30PPPR1
Device Catalogue NumberSOT30PPPR1
Device Lot Number565820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;